# SDR UIEA2020092962075

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,919 hours, 15,478 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 8021709
- Part serial: 910266
- Condition: Malfunctioned
- Location: Priority Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG: LT ENGINE BLEED OFF.  REMOVED AND REPLACED LEFT ENGINE PRV CONTROLLER, IAW AMM 36-11-19.  DRY MOTORED ENGINE AND FOUND NO LEAKS.  PERFORMED ENGINE RUN, IAW AMM 71-00-00, OPERATIONS NORMAL.  OBSERVED NORMAL DUCT PRESSURE.  DUCT PRESSURE REMAINED STEADY THROUGH FULL PNEUMATIC LOAD.  S/N OFF: 900350, P/N OFF: 792755-16.  REMOVED AND REPLACED PRV, IAW AMM 36-11-10, NO LEAKS NOTED.  OPERATIONS CHECK GOOD.
